Siye Wu

Math Building

Associate Professor
Ph.D. MIT, 1990

Office:
Math 325
E-mail:
Siye.Wu@colorado.edu
Mailing address:
Siye Wu
Department of Mathematics
University of Colorado at Boulder
Campus Box 395
Boulder, CO 80309-0395
USA
Phone:
303-492-7716
Fax:
303-492-7707
Research interests:
Differential Geometry, Topology, Mathematical Physics
Research:

My research is in symplectic geometry and geometric and topological methods in physics. Currently I am interested in gerbes in mathematical physics and the relation of electric-magnetic duality with number theory.

Select Publications:

Mathai-Quillen formalism, Encyclopedia of Mathematical Physics, 3, pp. 390-399, Eds. J.-P. Francoise, G. Naber and S. T. Tsou, (Elsevier, Amsterdam, 2006).

Geometric quantization, parallel transport and the Fourier transform (with W. Kirwin), Comm. Math. Phys. 266 (2006) 577-594.

On the instanton complex of holomorphic Morse theory, Comm. Anal. Geom.  11 (2003) 775-807.

Equivariant holomorphic Morse inequalities III: non-isolated fixed points (with W. Zhang). Geom. Funct. Anal.  8 (1998) 149-178.

Symplectic reduction and Riemann-Roch for circle actions (with J. J. Duistermaat, V. Guillemin and E. Meinrenken), Math. Res. Lett. 2 (1995) 259-266.